# SDR KCSA081177

- Difficulty date: March 15, 2008
- Submitted: March 15, 2008
- Operation: Air carrier
- Aircraft: N719CK
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20923
- Aircraft time: 74,527 hours, 35,279 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BILGE FUSELAGE FRAME STABILIZATION STRAP IS CRACKED AT STA 2160, LBL 28.
